The $β$-Delaunay tessellation II: The Gaussian limit tessellation

Gusakova, Anna; Kabluchko, Zakhar; Thäle, Christoph

Research article (journal) | Peer reviewed

Abstract

MSC2020 subject classifications: 52A22; 52B11; 53C65; 60D05; 60F05; 60F17; 60G55. Submitted to EJP on March 3, 2021, final version accepted on April 16, 2022. Supersedes arXiv:2101.11316v1.

Details about the publication

JournalElectronic Journal of Probability (Electron. J. Probab.)
Volume27
Page range1-33
StatusPublished
Release year2022
Language in which the publication is writtenEnglish
DOI10.1214/22-EJP782
Link to the full texthttps://projecteuclid.org/journals/electronic-journal-of-probability/volume-27/issue-none/The-%CE%B2-Delaunay-tessellation-II-the-Gaussian-limit-tessellation/10.1214/22-EJP782.full
Keywordsngle sums; beta-Delaunay tessellation; beta’-Delaunay tessellation; Gaussian-Delaunay tessellation; Gaussian simplex; Laguerre tessellation; paraboloid convexity; paraboloid hull process; Poisson point process; stochastic geometry; typical cell; weighted typical cell.

Authors from the University of Münster

Gusakova, Anna
Juniorprofessorship of applied mathematics (Prof. Gusakova)
Kabluchko, Zakhar
Professorship for probability theory (Prof. Kabluchko)